Alert archive / Louisiana / Special Weather Statements in 2016

Special Weather Statement, NWS New Orleans, LA

March 19, 2016Lafourche Parish, Louisiana

NWS New Orleans, LA issued this special weather statement at Mar 19, 2016, 3:00 AM CDT for Lafourche Parish, Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2016, 3:00 AM CDT (08:00 UTC)
Expired
Mar 19, 2016, 3:30 AM CDT
In force
30 min
Issued by
NWS New Orleans, LA

County Lafourche Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2016-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2016-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

996 
WWUS84 KLIX 190800
SPSLIX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 AM CDT SAT MAR 19 2016
 
LAZ066-067-190830-
LOWER LAFOURCHE-LOWER TERREBONNE-
300 AM CDT SAT MAR 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LAFOURCHE AND
SOUTHEASTERN TERREBONNE PARISHES...

AT 300 AM CDT...A STRONG THUNDERSTORM WAS NEAR DULAC...OR 17 MILES
SOUTH OF HOUMA...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GALLIANO...GOLDEN MEADOW...COCODRIE...DULAC...CHAUVIN AND LUMCON
CENTER BUOY.

LAT...LON 2926 9030 2928 9035 2931 9034 2929 9037
      2929 9038 2922 9041 2930 9040 2935 9043
      2928 9048 2930 9054 2927 9054 2928 9058
      2921 9054 2925 9061 2922 9060 2924 9073
      2942 9071 2943 9025 2917 9028
TIME...MOT...LOC 0800Z 275DEG 27KT 2933 9064 
$$

98/SO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Mar 18, 8:29 PM CDT, 6 hours 31 minutes earlier.

Area forecast discussion, Mar 18, 8:29 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
829 PM CDT FRI MAR 18 2016

...SOUNDING DISCUSSION...

ELEVATED INSTABILITY AND WEAK LAPSE RATES HAVE BEEN ABLE TO
SUPPORT SCATTERED THUNDERSTORMS OVER SOUTHERN LOUISIANA AND
SOUTHWEST MISSISSIPPI THIS EVENING. FREEZING LEVEL IS LOWER SINCE
THIS MORNING BY ABOUT 700 FEET AND IS CURRENTLY AT 12000 FEET. THE
WET BULB ZERO HEIGHT IS 10700 FEET. THIS WILL HELP TO MAINTAIN A
HAIL THREAT WITH THE STRONGER STORMS. THE WIND GUST POTENTIAL
DOES NOT LOOK AS LIKELY GIVEN LOW DOWNDRAFT CAPE VALUES AROUND 500
J/KG. PRECIPITABLE WATER VALUE OF 1.36 INCHES IS WELL ABOVE NORMAL
AND NEAR THE RECORD VALUE FOR THIS DATE/TIME. WINDS ARE FROM THE
SOUTHWEST THROUGHOUT MUCH OF ATMOSPHERE WITH A STORM MOTION
BETWEEN 25 AND 30 KNOTS. WILL CONTINUE TO MONITOR FLOODING
POTENTIAL WITH HIGH RAINFALL RATES POSSIBLE PER WPC MESOSCALE
PRECIPITATION DISCUSSION 090.

00Z BALLOON INFO: A ROUTINE FLIGHT REACHING 19.9 MILES ABOVE THE
GROUND BURSTING NEAR OCEAN SPRINGS 62 MILES DOWNRANGE FROM THE
OFFICE. THE ASCENT LASTED 98 MINUTES.

ANSORGE

&&

.PREV DISCUSSION... /ISSUED 424 PM CDT FRI MAR 18 2016/

SHORT TERM...
MESSY DAY ACROSS THE FORECAST AREA AS A PESKY STATIONARY FRONT
CONTINUES TO BE THE FOCUS OF SHOWER AND THUNDERSTORM DEVELOPMENT.
THE STORM PREDICTION CENTER HAS PORTIONS OF THE FORECAST AREA IN
A SLIGHT RISK FOR SEVERE WEATHER. WE HAD SOME SEVERE STORMS
DEVELOP THIS MORNING THAT PRODUCED GOLFBALL SIZED HAIL. SINCE THEN
MOST OF THE STORMS HAVE BEEN BELOW SEVERE LIMITS. AS LONG AS THIS
BOUNDARY IS OVER THE AREA RAIN CHANCES WILL BE HIGH. WILL CARRY
LIKELY POPS TONIGHT. SOME OF THE HIGH RES GUIDANCE SUGGESTS MORE
DEVELOPMENT MOVING THROUGH THE AREA LATER ON TONIGHT. WE WILL HAVE
TO MONITOR THIS OVERNIGHT. TOMORROW UPPER LOW WILL MOVE TOWARD
THE GREAT LAKES REGION WITH AN UPPER TROUGH DIGGING INTO CENTRAL
TEXAS. THIS WILL FORCE A COLD FRONT THROUGH THE AREA DURING THE
DAY SATURDAY AND WILL PUT AN END TO THE RAINFALL FINALLY. THE
BIG STORY WILL BE THE MUCH COOLER TEMPERATURES THAT WILL FILTER IN
BEHIND THE FRONT. LOWS WILL DROP INTO THE 30S ON BOTH SATURDAY AND
SUNDAY NIGHTS. THERE WILL BE SOME COOL...ACTUALLY COLD MORNINGS
ACROSS THE NORTHSHORE. SOME SPOTS MAY FLIRT WITH FREEZING
TEMPERATURES ON MONDAY MORNING. DAY TIME TEMPS THIS WEEKEND INTO
THE BEGINNING OF NEXT WEEK SHOULD BE IN THE LOWER TO MID 60S.

LONG TERM...
HIGH PRESSURE WILL BE IN CONTROL AT THE BEGINNING OF NEXT WEEK AS
TEMPERATURES MODERATE GOING THROUGH THE WEEK. TEMPS WILL RETURN TO
NEAR NORMAL TUESDAY AND WEDNESDAY...AND WILL BE A FEW DEGREES
ABOVE NORMAL BY THURSDAY. THE NEXT CHANCE OF ORGANIZED RAINFALL
LOOKS TO BE LATE THURSDAY NIGHT INTO FRIDAY AS BOTH MODELS POINT
TO A FAIRLY STRONG SYSTEM MOVING ACROSS THE COUNTRY LATER ON NEXT
WEEK. THIS SYSTEM WILL HAVE TO BE WATCHED IN THE COMING DAYS.

AVIATION...
EXPECT MVFR TO IFR CONDITIONS THROUGH THE OVERNIGHT HOURS. SHOWERS
AND STORMS WILL CONTINUE TO BE AN ISSUE THROUGH SATURDAY MORNING.
CONDITIONS IMPROVE LATE TOMORROW MORNING INTO THE AFTERNOON.

MARINE...
THUNDERSTORMS WILL CONTINUE OVER THE COASTAL WATERS WITH SOME OF
THESE BECOMING SEVERE. A STRONG COLD FRONT IS EXPECTED TO MOVE
THROUGH THE COASTAL WATERS SATURDAY AFTERNOON AND EVENING. A SMALL
CRAFT ADVISORY HAS BEEN ISSUED FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING. A BRIEF BREAK IN THE ACTION FOR MONDAY AND
TUESDAY BEFORE MODERATE ONSHORE FLOW RETURNS.

DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MODERATE RIVER FLOODING.
             MARGINAL TO SLIGHT RISK OF SEVERE WEATHER.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  57  61  39  61 /  70  30  10   0
BTR  60  64  41  63 /  70  50  10   0
ASD  63  69  43  65 /  70  60  10   0
MSY  63  68  48  64 /  70  60  10   0
GPT  65  70  44  64 /  70  70  10   0
PQL  63  71  44  64 /  70  80  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 7 PM CDT SUNDAY FOR
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 7 PM CDT SUNDAY FOR
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Mar 18, 6:20 PM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
620 PM CDT FRI MAR 18 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-191130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
620 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

THUNDERSTORMS TONIGHT MAY APPROACH SEVERE LEVELS AT TIMES. THE
PRIMARY THREAT WILL BE LARGE HAIL GENERALLY DIME TO GOLF BALL IN
DIAMETER...WIND GUSTS 30 TO 40 MPH AND OCCASIONAL LIGHTNING.

ADDITIONALLY...RAINFALL MAY PRODUCE 1 TO 3 INCHES OF ACCUMULATION
FROM STRONGER THUNDERSTORMS. THIS MAY RESULT IN LOCALIZED FLOODING
OR PONDING OF WATER IN AREAS THAT HAVE SATURATED GROUND.

SEVERAL RIVERS REMAIN IN FLOOD. SEE LATEST RIVER FLOOD WARNINGS
AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG NORTHERLY WINDS DEVELOPING OVER THE GULF WATERS SATURDAY
AFTERNOON THROUGH SUNDAY WIL RESULT IN HAZARDOUS CONDITIONS FOR
SMALL CRAFT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.

SCATTERED FROST IS POSSIBLE MONDAY MORNING AS OVERNIGHT LOWS FALL
INTO THE MID 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

24/RR

In the hours before

Special weather statement, Mar 18, 10:30 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1030 PM CDT FRI MAR 18 2016

LAZ067>070-190400-
LOWER ST. BERNARD-LOWER JEFFERSON-LOWER PLAQUEMINES-LOWER LAFOURCHE-
1030 PM CDT FRI MAR 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
LAFOURCHE...NORTHWESTERN PLAQUEMINES AND CENTRAL JEFFERSON
PARISHES...

AT 1029 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MYRTLE GROVE TO 11 MILES SOUTH OF LAFITTE TO NEAR
GALLIANO...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLIANO...PORT SULPHUR...CUT OFF...GOLDEN MEADOW...POINTE A LA HACHE
AND MYRTLE GROVE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2944 9046 2953 9018 2971 8993 2970 8951
      2965 8958 2969 8967 2962 8963 2961 8974
      2956 8969 2948 8979 2945 8991 2949 8988
      2949 8989 2946 8991 2951 8992 2944 8993
      2949 9000 2943 8998 2944 8999 2937 9018
TIME...MOT...LOC 0329Z 278DEG 17KT 2966 8993 2952 9011 2946 9035

24/RR
Special weather statement, Mar 18, 11:13 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 PM CDT FRI MAR 18 2016

LAZ069-190545-
LOWER PLAQUEMINES-
1113 PM CDT FRI MAR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL PLAQUEMINES
PARISH...

AT 1112 PM CDT...A STRONG THUNDERSTORM WAS NEAR POINTE A LA HACHE...
OR 11 MILES WEST OF PORT SULPHUR...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT SULPHUR...POINTE A LA HACHE...BURAS-TRIUMPH...BURAS...
BOOTHVILLE...EMPIRE...BOOTHVILLE-VENICE AND BOOTHVILLE ASOS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2925 8947 2923 8952 2937 8979 2942 8978
      2941 8987 2947 8983 2943 8988 2951 8992
      2945 8992 2947 8997 2965 8992 2946 8952
      2940 8952 2942 8958 2940 8958 2939 8956
      2938 8934 2936 8940 2935 8936 2919 8945
TIME...MOT...LOC 0412Z 296DEG 16KT 2954 8989

24/RR
Local storm report, Mar 18, 11:33 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1133 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     MARINE TSTM WIND 2 NNE YSCLOSKEY         29.87N 89.67W
03/18/2016  M56 MPH          ST. BERNARD        LA   C-MAN STATION

            56 MPH/49 KNOT WIND GUST AT SHELL BEACH /SHBL1/

&&

ANSORGE
Special weather statement, Mar 18, 11:35 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1135 PM CDT FRI MAR 18 2016

LAZ067-068-190515-
LOWER JEFFERSON-LOWER LAFOURCHE-
1135 PM CDT FRI MAR 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LAFOURCHE
PARISH...

AT 1135 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 14 MILES SOUTHWEST OF PORT SULPHUR TO 13 MILES
SOUTHWEST OF LEEVILLE...AND MOVING SOUTH AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEEVILLE AND GRAND ISLE.

LAT...LON 2923 9029 2937 8999 2936 8999 2936 8998
      2935 8997 2935 9003 2931 9005 2933 8998
      2926 8995 2920 9004 2929 8998 2929 9009
      2923 9010 2924 9006 2926 9005 2918 9007
      2909 9024
TIME...MOT...LOC 0435Z 348DEG 41KT 2936 8989 2912 9039

24/RR
Special weather statement, Mar 19, 12:46 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1246 AM CDT SAT MAR 19 2016

LAZ069-190615-
LOWER PLAQUEMINES-
1246 AM CDT SAT MAR 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PLAQUEMINES PARISH...

AT 1239 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF BOOTHVILLE-VENICE TO 7 MILES SOUTH OF
VENICE...AND MOVING SOUTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOOTHVILLE...VENICE...BOOTHVILLE-VENICE AND BOOTHVILLE ASOS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2914 8940 2925 8951 2938 8937 2938 8936
      2935 8938 2935 8920 2929 8915 2924 8924
      2929 8914 2916 8901 2907 8906 2914 8918
      2906 8906 2911 8916 2899 8914 2908 8923
      2892 8941
TIME...MOT...LOC 0539Z 298DEG 40KT 2928 8922 2916 8936

98/SO
Special weather statement, Mar 19, 3:00 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 AM CDT SAT MAR 19 2016

LAZ066-067-190830-
LOWER LAFOURCHE-LOWER TERREBONNE-
300 AM CDT SAT MAR 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LAFOURCHE AND
SOUTHEASTERN TERREBONNE PARISHES...

AT 300 AM CDT...A STRONG THUNDERSTORM WAS NEAR DULAC...OR 17 MILES
SOUTH OF HOUMA...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GALLIANO...GOLDEN MEADOW...COCODRIE...DULAC...CHAUVIN AND LUMCON
CENTER BUOY.

LAT...LON 2926 9030 2928 9035 2931 9034 2929 9037
      2929 9038 2922 9041 2930 9040 2935 9043
      2928 9048 2930 9054 2927 9054 2928 9058
      2921 9054 2925 9061 2922 9060 2924 9073
      2942 9071 2943 9025 2917 9028
TIME...MOT...LOC 0800Z 275DEG 27KT 2933 9064

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:42 PM CDTSevere Thunderstorm WarningLIXIberville33 min
Mar 18, 8:07 PM CDTSpecial Weather StatementLIXSaint Charles23 min
Mar 18, 8:12 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Saint James33 min
Mar 18, 8:45 PM CDTSpecial Weather StatementLIXAscension, Assumption, Saint James, Saint John the Baptist60 min
Mar 18, 8:47 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles, Saint John the Baptist58 min
Mar 18, 9:32 PM CDTSpecial Weather StatementLIXJefferson, Lafourche58 min
Mar 18, 9:45 PM CDTSpecial Marine WarningLIX90 min
Mar 18, 9:50 PM CDTSpecial Weather StatementLIXLafourche, Orleans, Saint Charles, Saint Tammany55 min
Mar 18, 9:52 PM CDTSpecial Marine WarningLIX23 min
Mar 18, 10:27 PM CDTSpecial Weather StatementLIXLafourche, Orleans, Terrebonne33 min
Mar 18, 10:30 PM CDTSpecial Weather StatementLIXJefferson30 min
Mar 18, 10:32 PM CDTSpecial Marine WarningLIX88 min
Mar 18, 10:40 PM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard35 min
Mar 18, 10:50 PM CDTTornado WarningLIXSaint Bernard25 min
Mar 18, 11:09 PM CDTSpecial Marine WarningLIX111 min
Mar 18, 11:13 PM CDTSpecial Weather StatementLIXPlaquemines92 min
Mar 18, 11:22 PM CDTSpecial Marine WarningLIX83 min
Mar 18, 11:35 PM CDTSpecial Weather StatementLIXJefferson40 min
Mar 18, 11:38 PM CDTSpecial Marine WarningLIX22 min
Mar 18, 11:42 PM CDTAreal Flood AdvisoryLIXAssumption, Lafourche, Saint Charles, Terrebonne2 hr
Mar 19, 12:46 AM CDTSpecial Weather StatementLIXPlaquemines29 min
Mar 19, 12:47 AM CDTSpecial Marine WarningLIX28 min
Mar 19, 12:50 AM CDTSpecial Marine WarningLIX25 min
Mar 19, 1:11 AM CDTSpecial Marine WarningLIX64 min
Mar 19, 1:15 AM CDTSpecial Marine WarningLIX60 min
Mar 19, 2:14 AM CDTSpecial Marine WarningLIX61 min
Mar 19, 8:29 AM CDTSpecial Marine WarningLIX2 hr
Mar 19, 9:50 AM CDTSpecial Marine WarningLIX115 min
Mar 19, 10:54 AM CDTRiver Flood WarningLIXSaint Charles, Saint James, Saint John the Baptist4 days
Mar 18, 7:02 PM CDTSpecial Weather StatementLIXWalthall58 min

Nearby

Special Weather Statements in Louisiana, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.